MAUDE Adverse Event Report: DRIVE; POWER WHEELCHAIR

DRIVE; POWER WHEELCHAIR
Model Number SFSCOUT3
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Fall (1848); Easy Bruising (4558)
Date of Event 09/07/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a power wheelchair.The device has not been returned for evaluation.We are filing this report in an overabundance of caution.We will submit additional data when it becomes available.The customer stated she doesn't think she is suited for one wheel scooters in the front and is unhappy with them.When she is driving it the wheels are hard and she can feel the bumps and has bruises on her body with every step.The end-user was attempting to make a left turn while using the device.She reported that the wheels got stuck and she tried to stop the momentum of the device wit her left leg.There was some swelling of the leg and complained that her bones hurt.She went to the hospital for x-rays a second incident occurred while she was going to therapy with the scooter.She came off the bus and turned right to cross the street.When she turned to her left the device flipped over and landed on her.She went to the doctor there was some bruising and swelling on the customers legs and hip.The end user will do physical therapy on her leg.
 
Event or Problem Description

Brand Name
DRIVE
Common Device Name
POWER WHEELCHAIR
MDR Report Key12646691
Report Number2438477-2021-00057
Device Sequence Number1140076
Product Code INI
UDI-Device Identifier00822383519081
UDI-Public822383519081
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
Report Date (Section F) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSFSCOUT3
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/07/2021
Device Age2 YR
Event Location Other
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/18/2021
Supplement Report FDA Received Date10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient Weight74
Date Report Sent to FDA10/18/2021